# SDR IPXA2016021499328

- Difficulty date: February 5, 2016
- Submitted: February 15, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA01633
- Condition: Corroded
- Location: Bs 1341-1361
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3 C, UPPPER CARGO INTERCOSTAL BS 1341 - 1361 AT L20R HAS CORROSION.  ACCOMPLISHED BLEND REPAIR IAW SRM 53-00-00, FIGURE 205.
